Year:

  1.  26
    Ordinal Numbers in Arithmetic Progression.Frederick Bagemihl & F. Bagemihl - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):525-528.
    Direct download  
     
    Export citation  
     
    Bookmark  
  2.  28
    Algebraic Closure Without Choice.Bernhard Banaschewski - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):383-385.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  3.  29
    On the Inadequacy of the Relational Semantic for the “Until” Operator.Fabio Bellissima & Alessandra Ciupi - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):247-252.
    Direct download  
     
    Export citation  
     
    Bookmark  
  4.  27
    Reducibility in Some Categories of Partial Recursive Operators.Caterina Bianchini & Andrea Sorbi - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):349-359.
    Direct download  
     
    Export citation  
     
    Bookmark  
  5.  24
    On Some Interpretations of Classical Logic.Branislav R. Boričić & B. R. Boričić - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):409-412.
  6.  23
    Russell's Alternative to the Axiom of Choice.Norbert Brunner & Paul Howard - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):529-534.
    Direct download  
     
    Export citation  
     
    Bookmark  
  7.  26
    Cut Elimination for Propositional Dynamic Logic Without.Robert A. Bull - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):85-100.
    Direct download  
     
    Export citation  
     
    Bookmark   10 citations  
  8.  27
    Levels of Implication and Type Free Theories of Classifications with Approximation Operator.Andrea Cantini - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):107-141.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   4 citations  
  9.  24
    Representation of Posets.Yungchen Cheng & Paula Kemp - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):269-276.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  10.  34
    On the Transitive Hull of a Κ-Narrow Relation.Karl-Heinz Diener & K. -H. Diener - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):387-398.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  11.  26
    A Brief Survey of Frames for the Lambek Calculus.Kosta Došen - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):179-187.
    Direct download  
     
    Export citation  
     
    Bookmark   20 citations  
  12.  29
    Provability Logic in the Gentzen Formulation of Arithmetic.Paolo Gentilini & P. Gentilini - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):535-550.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  13.  22
    La Reconstruction Des Tournois Sans Diamant.Cyprien Gnanvo & Pierre Ille - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):283-291.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  14.  18
    A Class of Models for Skala's Set Theory.Antonio Greco - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):277-282.
    Direct download  
     
    Export citation  
     
    Bookmark  
  15.  25
    Bounds in the Turing Reducibility of Functions.Karol Habart & K. Habart - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):423-430.
    Direct download  
     
    Export citation  
     
    Bookmark  
  16.  24
    Restriction Respectueuse Et Reconstruction Des Chaines Et Des Relations Infinites.Jean Guillaume Hagendorf & J. G. Hagendorf - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):457-490.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  17.  27
    Finite Replacement and Finite Hilbert-Style Axiomatizability.B. Herrmann & W. Rautenberg - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):327-344.
  18.  25
    On Non-Determined Ehrenfeucht-Fraïssé Games and Unstable Theories.Tapani Hyttinen & T. Hyttinen - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):399-408.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  19.  34
    Flagg and Friedman's Translation is Not Faithful.Takao Inoué & T. Inoué - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):551-554.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  20.  47
    An Elementary System as and its Semi-Completeness and Decidability.Qin Jun - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):305-320.
    Direct download  
     
    Export citation  
     
    Bookmark  
  21.  30
    Topos Based Semantic for Constructive Logic with Strong Negation.Barbara Klunder & B. Klunder - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):509-519.
  22.  27
    Topological Framework for Finite Injury.Kyriakos Kontostathis - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):189-195.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   2 citations  
  23.  31
    Game Approximations of Satisfaction Classes Models.Roman Kossak & Henryk Kotlarski - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):21-26.
    Direct download  
     
    Export citation  
     
    Bookmark  
  24.  25
    A Formalism for Some Class of Forcing Notions.Piotr Koszmider & P. Koszmider - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):413-421.
    Direct download  
     
    Export citation  
     
    Bookmark  
  25.  21
    Elimination of Quantifiers Over Vectors in Some Theories of Vector Spaces.Andrey A. Kuzichev - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):575-577.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   2 citations  
  26.  22
    The Ambiguous Type Theory is Hereditarily Undecidable.Andrey A. Kuzichev - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):299-300.
  27.  26
    Reconstruction of Binary Relations From Their Restrictions of Cardinality 2, 3, 4 and II.Gérard Lopez & Claire Rauzy - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):157-168.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  28.  25
    Reconstruction of Binary Relations From Their Restrictions of Cardinality 2, 3, 4 and I.Gérard Lopez & Claire Rauzy - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):27-37.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  29.  20
    Some Ramsey Theory in Boolean Algebra for Complexity Classes.Gregory L. McColm - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):293-298.
    Direct download  
     
    Export citation  
     
    Bookmark  
  30.  22
    On the Iterated Ω-Rule.Grzegorz Michalski - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):203-208.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  31.  24
    Iterations of Satisfaction Classes and Models of Peano Arithmetic.Roman Murawski - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):59-84.
    Direct download  
     
    Export citation  
     
    Bookmark  
  32.  46
    Universal Functions in Partial Structures.Maurizio Negri - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):253-268.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  33.  27
    Ternary Operations as Primitive Notions for Plane Geometry II.Victor Pambuccian - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):345-348.
    Direct download  
     
    Export citation  
     
    Bookmark  
  34.  21
    The Decision Problem for Restricted Universal Quantification in Set Theory and the Axiom of Foundation.Franco Parlamento & Alberto Policriti - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):143-156.
  35.  23
    The Preservation of Submodel Relation by Taking Primitive Models.Paweł Pazdyka - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):3-19.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  36.  28
    A Notation System for Ordinal Using Ψ-Functions on Inaccessible Mahlo Numbers.Helmut Pfeiffer & H. Pfeiffer - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):431-456.
    Direct download  
     
    Export citation  
     
    Bookmark  
  37.  27
    An Interpretation of Martin-Löf's Constructive Theory of Types in Elementary Topos Theory.Anne Preller - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):213-240.
    Direct download  
     
    Export citation  
     
    Bookmark  
  38.  40
    Partially Ordered Connectives.Gabriel Sandu & Jouko Väänänen - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):361-372.
    We show that a coherent theory of partially ordered connectives can be developed along the same line as partially ordered quantification. We estimate the expressive power of various partially ordered connectives and use methods like Ehrenfeucht games and infinitary logic to get various undefinability results.
    Direct download  
     
    Export citation  
     
    Bookmark   7 citations  
  39.  27
    Two Topological Equivalents of the Axiom of Choice.Eric Schechter & E. Schechter - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):555-557.
    Direct download  
     
    Export citation  
     
    Bookmark  
  40.  31
    Boolean Algebras in Ast.Klaus Schumacher - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):373-382.
    Direct download  
     
    Export citation  
     
    Bookmark  
  41.  19
    Anew Relation-Combining Theorem and its Application.Zhi-Wei Sun - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):209-212.
    No categories
    Direct download  
     
    Export citation  
     
    Bookmark  
  42.  25
    A Game-Theoretic Proof of Analytic Ramsey Theorem.Kazuyuki Tanaka - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):301-304.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  43.  20
    On Definability of Normal Subgroups of a Superstable Group.Akito Tsuboi - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):101-106.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  44.  21
    On the Incompleteness of a Descending Chain of Extensions of Implicational S5.Dolph Ulrich - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):321-323.
  45.  32
    The Judgement Calculus for Intuitionistic Linear Logic: Proof Theory and Semantics.Silvio Valentini - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):39-58.
    Direct download  
     
    Export citation  
     
    Bookmark   2 citations  
  46.  33
    Quantified Modal Logic with Neighborhood Semantics.Geir Waagbø & G. Waagbø - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):491-499.
  47.  32
    A Direct Proof of a Result of Shelah.Martin Weese - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):325-326.
    Shelah has shown that the number d, the smallest cardinality of a dominating family, is less than or equal to the number i, the smallest cardinality of a maximal independent family on ω. This was done using a downward Löwenheim-Skolem argument. Thus it is interesting to find a direct “elementary” proof. Here we show that this can be done.
    Direct download  
     
    Export citation  
     
    Bookmark  
  48.  28
    Compactness, the Löwenheim-Skolem Property and the Direct Product of Lattices of Truth Values.Mingsheng Ying - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):521-524.
    Direct download  
     
    Export citation  
     
    Bookmark  
  49.  35
    The Fundamental Theorem of Ultraproduct in Pavelka's Logic.Mingsheng Ying - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):197-201.
    Direct download  
     
    Export citation  
     
    Bookmark   1 citation  
  50.  28
    Interdefinability of Lambekian Functors.Wojciech Zielonka & W. Zielonka - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):501-507.
  51.  25
    Analytic Completeness Theorem for Absolutely Continuous Biprobability Models.Radosav S. Đorđević - 1992 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 38 (1):241-246.
 Previous issues
  
Next issues